医療薬学
Online ISSN : 1882-1499
Print ISSN : 1346-342X
ISSN-L : 1346-342X
ノート
高機能患者シミュレータの薬学教育への応用
-交感神経作動薬による循環器系バイタルサインの変動-
木村 麻里黒野 俊介水野 智博伊東 亜紀雄長谷川 洋一大津 史子後藤 伸之永松 正
著者情報
ジャーナル フリー

2015 年 41 巻 2 号 p. 98-107

詳細
抄録

Greater importance has been placed in recent years on the need for students to clearly see the effects of medication on patients. In this study, we examined whether a simulator is a useful implement in practical pharmacology training. We administered sympathomimetic drugs in a high-performance patient simulator, “SimMan 3G,” which had been set up to mimic a person in a healthy state. We observed on a PC monitor that epinephrine (0.25, 0.5, 1.0 mg) caused a dose-dependent increase in blood pressure, pulse rate and cardiac output in the SimMan 3G, as well as pupillary dilatation and sweating. Epinephrine (0.5 mg) was administered intravenously (iv), subcutaneously (sc) or intramuscularly (im). The levels of sympathomimetic responses appearing after the sc and im injections were half those appearing after iv injection. Epinephrine, norepinephrine or isoprenaline (10 μg/min) was administered at a higher dose than usual in iv drip form. Norepinephrine caused an increase in blood pressure and a decrease in cardiac output. Isoprenarine caused an increase in heart rate and cardiac output during and after administration. Dopamine or dobutamine was infused at 1, 5 or 10 μg/kg/min. The dose-dependent effect of dopamine, and also the differing effects of dobutamine and dopamine, could be clearly observed. Students were able to verify the relationship between adrenaline receptors and the adrenergic effect on the simulator. These results suggest that SimMan 3G is useful for practical pharmacology training.

著者関連情報
© 2015 日本医療薬学会
前の記事 次の記事
feedback
Top